# SDR DALA2025051203644

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DISC: CORROSION STRINGER 44 BETWEEN FR59 TO FR60 AFT CARGO COMPARTMENT (SSI 534107). C/A: REPLACED STRINGER 44 LOC BTW FR59 TO FR64 AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11, SRM 51-72-11 AND DWG D53476345 RELEASE DATE 08-NOV-99 ISSUE N AND DWG D53476318 RELEASE DATE 07-FEB-00 ISSUE N. SEE ORNRC 153/100 FOR INDIVIDUAL SIGN-OFF RII INSPECTION COMPLETE 0512801 AE135QC JOB COMPLETE. (LP: 0955739)
